# SDR AALA20030388

- Difficulty date: March 30, 2003
- Submitted: May 23, 2003
- Operation: Air carrier
- Aircraft: N490AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49683
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOS - DURING OVERNIGHT MAINTENANCE EMERGENCY EXIT LIGHT FROM ROW 1-9 INOPERATIVE.  REPAIRED EMERGENCY EXIT LIGHT WIRE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
